USMLE Forums

USMLE Forums (https://www.usmle-forums.com/)
-   USMLE Step 1 Forum (https://www.usmle-forums.com/usmle-step-1-forum/)
-   -   Pharmacology MCQs- 227 #usmle (https://www.usmle-forums.com/usmle-step-1-forum/626331-pharmacology-mcqs-227-usmle.html)

sohag100 02-16-2020 05:35 PM

Pharmacology MCQs- 227 #usmle
 
A 45-year-old woman is sent to the emergency room from a vision center after examining her eyes to get new glasses. While she was in the waiting room, she developed severe ocular pain in her right eye and she started seeing halos around light.
Which of these agents most likely is the reason for this patientís condition?
A- Acetazolamide
B- Atropine
C- Neomycin
D- Pilocarpine
E- Timolol
Answer


All times are GMT -8. The time now is 09:18 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2019)